MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. VSI MICRO-INTRODUCER KITS; CATHETER INTRODUCER

VASCULAR SOLUTIONS, INC. VSI MICRO-INTRODUCER KITS; CATHETER INTRODUCER
Model Number 7273
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/22/2016
Type of Reportable Event Malfunction
Event or Problem Description
A vsi micro-introducer kit was used in a patient procedure.The hub broke off from the plastic introducer and had no way of retrieving it.The physician called a vascular surgeon to take the patient to the or to have it removed.

Brand Name
VSI MICRO-INTRODUCER KITS
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key5888582
Report Number2134812-2016-00056
Device Sequence Number10894528
Product Code DYB
UDI-Device IdentifierM2067273V1
UDI-Public+M2067273V1$$3190402593230
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/02/2019
Device Model Number7273
Device Lot Number593230
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2016
Supplement Report FDA Received Date11/23/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;